# SDR AALA20091203DFW05

- Difficulty date: December 3, 2009
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 56,813 hours, 29,158 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE INDICATION AND GPWS WARNING.  LANDED DFW WITHOUT INCIDENT.  REPLACED NUMBER ONE RADIO ALTIMETER.
